# SDR ZW0A0106304

- Difficulty date: August 4, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 9,453 hours, 4,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451LB
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE THE EXIT LIGHT OVER THE RIGHT AND LEFT OVER WING EXITS WERE INOP DUE TO WEAR.REPLACED BATTERY PACK P/N 60-0304-51LB.LAST CHECK C 07/25/01 STL      ---CLOSED---
